CSN Login
Members Online: 8

Reynaud's Phenomenon

lmack
Posts: 21
Joined: Oct 2010

Hi All -

A couple of months after ending my chemo (ABVD) my hands started to get really cold at work and my fingers would turn numb. I dismissed this as each occurrence would end fairly quickly. Over the next couple of weeks it continued, and my fingers would turn white, then blue/purple and be completely number. I had a mtg w/my oncologist and mentioned it. The team thought it was carpal tunnel. As it continued, I did a little research on my own and saw my internist. She and I had the same conclusion - Reynauds. It can be caused by the Bleo and the Vinblastine. There are other causes which we ruled out w/blood tests, but I wanted to make you all aware of this in case it happens to you! I guess my oncologists weren't aware of this maybe because it doesn't happen during the treatment but after? Not sure...but, wanted to put this out there.

If anyone else has had this, did it ever go away on its own?

Thanks!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network